Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46732
Title: Existence of solutions for a fractional hybrid boundary value problem via measures of noncompactness in Banach algebras
Authors: Caballero, Josefa 
Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
Keywords: Banach algebras
Hybrid boundary value problem
Measure of noncompactness
Riemann-Liouville fractional derivative
Issue Date: 2014
Journal: Topological Methods in Nonlinear Analysis 
Abstract: We study the existence of solutions for the following fractional hybrid boundary value problem where 1< α≤ 2 and D α 0+ denotes the Riemann-Liouville fractional derivative. The main tool is our study is the technique of measures of noncompactness in the Banach algebras. Some examples are presented to illustrate our results. Finally, we compare the results of paper with the ones obtained by other authors.
URI: http://hdl.handle.net/10553/46732
ISSN: 1230-3429
DOI: 10.12775/TMNA.2014.031
Source: Topological Methods in Nonlinear Analysis [ISSN 1230-3429], v. 43 (2), p. 535-548
Appears in Collections:Artículos
Show full item record

Page view(s)

22
checked on Sep 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.